MAUDE Adverse Event Report: COSTA MESA MFG DC NEWPORT; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC NEWPORT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360T
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Low Oxygen Saturation (2477)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the service engineer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on patient the e360 ventilator had lost the alternate current (ac) power supply and shutdown.The internal battery did not work after losing power.It was also reported that the patient experienced a desaturation in the oxygen level and was transferred to an alternate ventilator.The oxygen saturation was re-established with no reported patient harm.

Brand Name
NEWPORT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key8547251
Report Number2023050-2019-00016
Device Sequence Number2443261
Product Code CBK
UDI-Device Identifier10884521541207
UDI-Public10884521541207
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360T
Device Catalogue NumberE360T-ES-NA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR